# SDR QXEA2020071400207

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft time: 43,939 hours, 46,446 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Prop System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE STAR FLOW A/F SELECT DID NOT ILLUMINATED ON ED.  REMOVED FROM SERVICE.  CYCLED A/C POWER AND FOUND FAULT 100 AT CDS C/W OPERATIONAL TEST OF PROPELLER AUTO FEATHER AND UPTRIM SYSTEM REF Q400 AMM TAK 61-20-00-710-810 SUBTASK 61-20-00-710-018 OPS CK GOOD CD FAULT CLEARED AND DI NOT RETURNED NO HISTORY ON THE LAST HISTORY NO OTHER DEFECTS FOUND AT THIS TIME AND REF FIM TASK 61-20-03-810-803.  RETURNED TO SERVICE.  NO PARTS REPLACED.
